# SDR CA021119001

- Difficulty date: November 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,490 hours
- Engine: Allsn 250C20B
- System (JASC): 2530 · Buffet/Galleys
- Part: Cable
- Part number: 145201
- Condition: Broken
- Location: Cargo Hook
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE  AIRCRAFT EXPERIENCED AN IN FLIGHT LOSS OF IT'S SLING LOAD. INVESTIGATION REVEALED THAT THE SWAGED END OF THE EMERGENCY RELEASE CABLE HAD COMPLETELY SEPARATED FROM THE CABLE CONDUIT. THIS PLACED THE CABLE CONSTANTLY UNDER PRELOAD .THE RESULT BEING THAT AS THE CARGO LOAD SWUNG IN FLIGHT, IT INADVERTENTLY OPENED THE EMERGENCY RELEASE MECHANISM.
